MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10014
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori preventive maintenance, it was found that the attachment for the flat markers from the drill tracker array was bent.No patient was involved.
 
Event or Problem Description
It was reported that during a cori preventive maintenance, it was found that the attachment for the flat markers from the drill tracker array was bent.No patient was involved.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence robotic drill tracker, part rob10014 intended for use in treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified one prior event.Although the reported problem was not confirmed, a contributing factor may be component failure or damage.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10934487
Report Number3010266064-2020-02054
Device Sequence Number909783
Product Code OLO
UDI-Device Identifier00885556757338
UDI-Public00885556757338
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10014
Device Catalogue NumberROB10014
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1